Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2004 | Volume: 4 | Issue: 1 | Page No.: 83-89
DOI: 10.3923/jas.2004.83.89
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Further Results on Order Statistics from the Generalized Log Logistic Distribution

Shola Adeyemi and Mathew Oladejo Ojo

Abstract:
Further to our earlier results, we derive exact explicit expressions for the triple and quadruple moments of order statistics from the generalized log-logistic distribution
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Estimation of a System Performance in Pareto Distribution with Two Independent Random Variables
How to cite this article:

Shola Adeyemi and Mathew Oladejo Ojo, 2004. Further Results on Order Statistics from the Generalized Log Logistic Distribution. Journal of Applied Sciences, 4: 83-89.

DOI: 10.3923/jas.2004.83.89

URL: https://scialert.net/abstract/?doi=jas.2004.83.89

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom